I've been taking Yasmine for 2 months now, my skin is still noticeably worse and getting more breakouts then normal? I also have chronic stomach pains and my ribs feel bruised also getting a lot of headaches? Main thing is my acne, i feel like I don't have hope :(
14 Oct 2012
Hi donatay, & welcome to the site.If you are having this many side effects from this particular birth control it's time to see your GYN & try something different. Persistant headches are listed as a serious side effect. & so are skin changes. I am giving you a list of these side effects below. There are many different kinds of birth control your can discuss with your doctor. Wishing you the best...
- Yasmin Information for Consumers
- Yasmin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yasmin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've actually just started taking Yasmin today. It is really only for my mild acne. im 21 yrs old and would love to have clean skin. i am really ...
1 answer • 15 Jan 2011
If Ocella made my acne worse in the first month should I stop taking it or stick it our for 3months?
I finished my first pack of ocella and my skin has never been worse. I used to never get cystic acne now I have two cysts on my cheek. Would you ...
1 answer • 30 Nov 2011
i had laser sessions months ago, the symptoms are redness, bumps and itchy. i m our of country for 2 weeks.
2 answers • 27 May 2012
I get a lot of cramps, mostly legs but also in rib cage, hands, etc. Seems like they started a couple years ago, I'm now 60 yrs old. Sometimes I ...
4 answers • 25 Oct 2012